| Catalog Number |
115-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Dislocation occurred approximately 2 months after initial implantation with no known cause.No fall or trauma evident.36 mm glenosphere and 36 mm + 3 standard humeral cup explanted.Replaced with 40 mm glenosphere and 40 mm + 3 stability humeral cup and 9 mm spacer.
Additional Manufacturer Narrative
Dislocation occurred approximately 2 months after initial implantation witth no known cause.No actual, suspect, or implied link to fx product.